# SDR WX0A070588

- Difficulty date: August 13, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: E, C

## Discrepancy

FLIGHT PERSONNEL REPORTED ON TAKEOFF ROLL JUST AT 30 KNOTS, HARD SHUDDER ON RIGHT ENGINE.  THE "ART" FIRED AND POWER LOSS RIGHT SIDE.  UPON INSPECTION SEVERAL ENGINE PARTS BLEW AFT AND SOME PARTS VISIBLE IN AFT SECTION. SMALL, FIRE CONTAINED, BURNED ABOVE 600 LBS FUEL, APPROX 170 LBS RIGHT SIDE, 430 LBS LEFT SIDE, ENGINE WAS SHUT DOWN AFTER ABORT, ALSO RESP TO FIRE DEPT HOSE DOWN.  MAINTENANCE PERSONNEL FOUND RIGHT ENGINE TURBINE FAILURE.  REMOVED AND REPLACED RIGHT ENGINE IAW TASK CARD R0807101 AND TRIM RUN A0707101.  AIRCRAFT RETURNED TO SERVICE.
